# SDR NACA2025073100002

- Difficulty date: July 31, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 78,361 hours, 20,248 cycles
- Engine: Pwa PW4060
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Elec Connector
- Condition: Out Of Limits
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE LEFT ENGINE EEC C2 MAINT MESSAGE. FOUND LH ENG 21B LVDT CONNECTOR 0830OP BETWEEN P2N AND PIN 2 RESISTANCE OUT OF LIMIT REPLACED LH ENG INBD TR LOCK HYD ACTUATOR AND CARRIED OUT INSTALL TEST. ENGINE INFORMATION UNAVAILABLE.
